# SDR AALA20040817

- Difficulty date: July 31, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 312540011
- Condition: Inoperative
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - OVERWING SLIDE DOOR ACTUATED UNSUCCESSFUL WHILE STILL PINNED.  REPLACED BLOW DOWN ACTUATORS.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
